# SDR MAS2008F00026

- Difficulty date: August 10, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1178A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 24,374 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7188 CAE- OVERNIGHT.  FLAPS FAILED AT 0 DEGREES WHEN SELECTED TO 8 DEGREES.  REMOVED AND REPLACED LT AND RT BPSU AND FLAP LEVER.  (S)
